# SDR UIEA200700268

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 31,802 hours, 4,821 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Disconnected
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO EICAS MSG "CONFIG GEAR STR" WITH HORN AND LIGHTS.  SUSPECT WARNING IS DUE TO BODY GEAR STEERING SYS MSG MEL 32-53-2 APPLIES.  MAINTENANCE PROCEDURE CARRIED OUT.  ELECTRICAL CONNECTORS OF BOTH STEERING ACTUATORS ON RT BODY GEAR DISCONNECTED AND STOWED.  ITEM DEFERRED.
